# SDR SWAA096763

- Difficulty date: October 26, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 70,046 hours, 62,800 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546525
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND SHEAR TIE BROKEN AT BS 380, BETWEEN STR 18R TO STR 19R.  REMOVED AND REPLACED SHEAR TIE SRM.
